# SDR AALA202507280910

- Difficulty date: July 26, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N952XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 22,718 hours, 6,191 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R MANUAL INFLATION HANDLE IS. EXPOSED. MAINTENANCE PERFORMED GVI OF DOOR/SLIDE. FOUND STRAP SAFETY BARRIER STICKING OUT OF DOOR FRAME. STOWED STRAP AS REQUIRED.
